# SDR ASAA2012122993570

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,136 hours, 7,094 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL HAS DECREASED 600 LBS IN 15 MINUTES WITH NO ENGINES OR APU RUNNING.  ACCOMPLISHED FUEL QTY, OPS TEST IAW 28-41-00, ALSO PERF FQIS COMPARISON CHECK WITH STICKS IAW 28-41-00, ALL TANKS WELL WITHIN TOLERANCE.  NO FAULTS LOGGED, ALL CK NORMAL.
